# SDR LS1R99104

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5211R
- Make and model: Hughes 369D
- Aircraft serial: 1161D
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 369D29630521
- Condition: Erratic
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL TEMPERATURE ERRATIC.  SOMETIMES HIGH AND SOMETIMES LOW.  REMOVED AND REPLACED.  (X)
